# SDR AALA20002141

- Difficulty date: December 24, 2000
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N712AA
- Make and model: Boeing 727223
- Aircraft serial: 22468
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Lt Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SJU - FLT 2170 - DURING TAKEOFF, SYSTEM A HYDRAULIC FAILURE OCCURRED FOLLOWING GEAR RETRACTION AND PRIOR TO FLAP RETRACTION.  TURNED OFF SYSTEM A PUMPS.  RETURNED AND LANDED SJU WITHOUT INCIDENT.  REPLACED PRESSURE LINE AT LEFT ELEVATOR POWER PACKAGE.  LEAK CHECK ACCOMPLISHED.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
